Previous |  Up |  Next


Title: Note on the theory of dispersions of the differential equation $y''=q(t)y$ (English)
Author: Bartušek, Miroslav
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 9
Issue: 3
Year: 1973
Pages: 99-104
Category: math
MSC: 34C10
idZBL: Zbl 0282.34024
idMR: MR0348184
Date available: 2008-06-05T19:54:25Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] Bartušek M.: About Relаtions аmong Dispersions of аn oscillаtory differentiаl Equаtion y" = q(t)y.Actа Univ. Pаlаc. Olom. To appear.
Reference: [2] Bartušek M.: On Asymptotic Properties аnd Distribution of Zeros of Solutions of y" -q(t)y.Acta F. R. N. Univ. Comenian. To appeaг.
Reference: [3] Borůvka O.: Lineаre Differentiаltrаnsformаtionen 2. Ordnung.VEB Beгlin 1967.
Reference: [4] Neuman F.: A Role of Abel's Equаtion in the Stаbility Theory of Differentiаl Equаtions.Aequationes Mathematicae, 6, 1971, pp. 66 - 70. MR 0299899


Files Size Format View
ArchMath_009-1973-3_1.pdf 804.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo